# SDR HNAA0600050

- Difficulty date: June 15, 2006
- Submitted: June 17, 2006
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 35,913 hours, 39,524 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 2 HYDRAULIC SYSTEM DROPPED TO .5 QUARTS.  RUNNER ISO CAUTION LIGHT ILLUMINATED PRESSURE REMAINED AT 3000 PSI.  AN EMERGENCY WAS DECLARED.  INSPECTED AND FOUND GEAR UP PRESSURE LINE LEAKING. RYNGLOKED IN SECTION OF LINE.
